# SDR SWAA2025021182657

- Difficulty date: January 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING THRESHOLD PLATE AT FWD SERVICE DOOR 2024 779167<[01] INSTALLED THRESHOLD PLATE AT FWD SERVICE DOOR IAW B737-800 AMM 53-11-01-420-801 THE INSTALLATION IS DOCUMENTED ON TASK TTG8R008CUSG STEP 10;[02] TASK COMPLETED
